# SDR UALA2011021800847

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,964 hours, 9,182 cycles
- Engine: Pwa PW4056
- System (JASC): 3800 · Water and Waste System
- Part: Packing
- Condition: Leaking
- Location: Water System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RAN OUT OF WATER 9 HRS INTO FLIGHT. QTY WAS FULL BEFORE DEPARTURE.  SERVICED WATER TO 95 PERCENT FULL THEN CHECK. NO LEAK FOUND ON GROUND.  WATER SOV SWITCH OFF AND M41, 42 COFFEEMAKER DEACTIVATED.  DEFER IAW MEL.  REPLACED PACKING.  OPS CHECKED OK.  NO LEAK FOUND.  REACTIVATED CMS AND WATER SHUTOFF VALVE OPENED.
